MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826850
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cerelink sensor was not returned for evaluation (is not available for return as per customer) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
1 of 6 reports.Other mfg report numbers: 3013886523-2025-00165; 3013886523-2025-00166; 3013886523-2025-00167; 3013886523-2025-00168; 3013886523-2025-00169.This report is for the 1st event (cerelink icp probe).A physician expressed a loss of confidence in cerelink icp sensors.They estimate that in 50% of the cases where a patient had an cerelink icp sensor and a check of icp with a fft (fluid filled transducer) via the external drainage system they noticed a decline and difference that becomes bigger and bigger (cfr drift) after a couple of days.They double check the fft measurement as this is positioning (hight) dependant, however don't notice mistakes with evd system, so they concluded wrong measurement of cerlink sensor (use this together with directlink).Additional information received: - is it possible to know how many times this type of dysfunction was observed? if yes, how many and approximate date? answer: they estimate 50% of the case, and as i count 38 probes since 2023.I believe 18 would be an educated estimation.- for each case, did they remove the sensor? how did they follow the monitoring? answer: they noticed the inconsistency as they simultaneously measured icp with a fluid filled transducer on their system for external drainage.So, they kept the sensor in as long as possible to keep measuring icp in 2 ways, relying more on fft than cerelink.- for each patient, were there any consequences? if yes, please describe.Answer: for some patient they saw that the icp wave was ¿flattened¿, and as a consequence not reliable anymore so they switched to evd (probably earlier) so some of those procedures could have been avoided if sensor was working as expected.(then a placement of external drainage could have been avoided.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22472347
Report Number3013886523-2025-00164
Device Sequence Number7904916
Product Code GWM
UDI-Device Identifier10381780520672
UDI-Public10381780520672
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826850
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown